Alert archive / Maine / Wind Chill Warnings in 2012
Wind Chill Warning 1, NWS Gray, ME
NWS Gray, ME issued this wind chill warning at Jan 14, 2012, 1:29 PM EST for Coos County, New Hampshire; Franklin County, Oxford County, Somerset County, Maine. It took effect at Jan 14, 2012, 7:00 PM EST. It was in force for 13 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jan 14, 2012, 1:29 PM EST (18:29 UTC)
- In effect from
- Jan 14, 2012, 7:00 PM EST
- Expired
- Jan 15, 2012, 8:20 AM EST
- In force
- 13 hr
- Issued by
- NWS Gray, ME
Counties Franklin County, ME, Oxford County, ME, Somerset County, ME, Coos County, NH
The radar
The Portland,ME radar (KGYX), 118 km from the middle of the area, began a volume at 18:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Gray, ME (KGYX), launched 12:00Z, 6.5 hours before the alert went out and 118 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 929 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- -96 m²/s²
- 0-3 km storm-relative helicity
- 66 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
509 WWUS41 KGYX 141829 WSWGYX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAY ME 129 PM EST SAT JAN 14 2012 ...EXTREMELY COLD WIND CHILL TEMPERATURES EXPECTED TONIGHT INTO SUNDAY MORNING ACROSS THE MOUNTAINS AND FOOTHILLS OF MAINE AND NEW HAMPSHIRE... .THE COMINATION OF EXTREMELY COLD TEMPERATURES AND NORTHWEST WINDS WILL COMBINE TO ALLOW DANGEROUSLY COLD WIND CHILL TEMPERATURES TO DEVELOP TONIGHT AND CONTINUE INTO SUNDAY MORNING. MEZ007>009-NHZ001-002-150230- /O.NEW.KGYX.WC.W.0001.120115T0000Z-120115T1500Z/ NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-NORTHERN COOS- SOUTHERN COOS- INCLUDING THE CITIES OF...ANDOVER...ROXBURY...UPTON... WILSONS MILLS...COBURN GORE...RANGELEY...KINGFIELD...BINGHAM... JACKMAN...COLEBROOK...BERLIN...LANCASTER 129 PM EST SAT JAN 14 2012 ...WIND CHILL WARNING IN EFFECT FROM 7 PM THIS EVENING TO 10 AM EST SUNDAY... THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A WIND CHILL WARNING...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 10 AM EST SUNDAY. * LOCATIONS...THE MOUNTAINS OF MAINE AND NEW HAMPSHIRE. * HAZARD TYPES...DANGEROUSLY LOW WIND CHILL TEMPERATURES. * WIND CHILL READINGS...30 BELOW TO AS LOW AS 42 BELOW ZERO. * TIMING...TONIGHT INTO SUNDAY MORNING. * IMPACTS...POTENTIAL FROST BITE TO EXPOSED AREAS OF FLESH. * WINDS...NORTHWEST 10 TO 15 MPH. * TEMPERATURES...10 TO 20 BELOW. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL WARNING MEANS THE COMBINATION OF VERY COLD AIR AND STRONG WINDS WILL CREATE DANGEROUSLY LOW WIND CHILL VALUES. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA OR DEATH IF PRECAUTIONS ARE NOT TAKEN. && $$ MEZ012>014-NHZ003-004-150230- /O.NEW.KGYX.WC.Y.0002.120115T0000Z-120115T1500Z/ SOUTHERN OXFORD-SOUTHERN FRANKLIN-SOUTHERN SOMERSET- NORTHERN GRAFTON-NORTHERN CARROLL- INCLUDING THE CITIES OF...RUMFORD...NORWAY...FRYEBURG...OXFORD... FARMINGTON...WILTON...MADISON...SKOWHEGAN...PITTSFIELD... LITTLETON...NORTH CONWAY 129 PM EST SAT JAN 14 2012 ...WIND CHILL ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 10 AM EST SUNDAY... THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 10 AM EST SUNDAY. * LOCATIONS...FOOTHILLS OF MAINE AND CENTRAL NEW HAMPSHIRE. * HAZARD TYPES...WIND CHILL ADVISORY. * WIND CHILL READINGS...20 BELOW TO AS LOW AS 29 BELOW ZERO. * TIMING...TONIGHT INTO SUNDAY MORNING. * IMPACTS...POTENTIAL FROST BITE TO EXPOSED AREAS OF FLESH. * WINDS...NORTHWEST 10 TO 15 MPH. * TEMPERATURES...5 BELOW TO 15 BELOW ZERO. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$
3 follow-up statements
467 WWUS41 KGYX 150201 WSWGYX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAY ME 901 PM EST SAT JAN 14 2012 ...DANGEROUS WIND CHILLS EXPECTED INTO THE MORNING... .THE COMBINATION OF EXTREMELY COLD TEMPERATURES AND NORTHWEST WINDS WILL COMBINE TO PRODUCE DANGEROUS WIND CHILLS INTO THE MORNING ACROSS NORTHERN NEW HAMPSHIRE AND INTERIOR WESTERN MAINE. MEZ007>009-NHZ001-002-151100- /O.CON.KGYX.WC.W.0001.000000T0000Z-120115T1500Z/ NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-NORTHERN COOS- SOUTHERN COOS- INCLUDING THE CITIES OF...ANDOVER...ROXBURY...UPTON... WILSONS MILLS...COBURN GORE...RANGELEY...KINGFIELD...BINGHAM... JACKMAN...COLEBROOK...BERLIN...LANCASTER 901 PM EST SAT JAN 14 2012 ...WIND CHILL WARNING REMAINS IN EFFECT UNTIL 10 AM EST SUNDAY... * LOCATIONS...THE MOUNTAINS OF NEW HAMPSHIRE AND WESTERN MAINE. * HAZARD TYPES...DANGEROUSLY LOW WIND CHILLS. * WIND CHILL READINGS...AS LOW AS 35 BELOW. * TIMING...THROUGH MID-MORNING. * IMPACTS...POTENTIAL FROST BITE AND HYPOTHERMIA. * WINDS...NORTHWEST 10 TO 15 MPH WITH GUSTS UP TO 25 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL WARNING MEANS THE COMBINATION OF VERY COLD AIR AND STRONG WINDS WILL CREATE DANGEROUSLY LOW WIND CHILL VALUES. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA OR DEATH IF PRECAUTIONS ARE NOT TAKEN. && $$ MEZ012>014-NHZ003-004-151100- /O.CON.KGYX.WC.Y.0002.000000T0000Z-120115T1500Z/ SOUTHERN OXFORD-SOUTHERN FRANKLIN-SOUTHERN SOMERSET- NORTHERN GRAFTON-NORTHERN CARROLL- INCLUDING THE CITIES OF...RUMFORD...NORWAY...FRYEBURG...OXFORD... FARMINGTON...WILTON...MADISON...SKOWHEGAN...PITTSFIELD... LITTLETON...NORTH CONWAY 901 PM EST SAT JAN 14 2012 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST SUNDAY... * LOCATIONS...FOOTHILLS OF MAINE AND CENTRAL NEW HAMPSHIRE. * HAZARD TYPES...LOW WIND CHILLS. * WIND CHILL READINGS...AS LOW AS 25 BELOW. * TIMING...THROUGH MID-MORNING. * IMPACTS...POTENTIAL FROST AND HYPOTHERMIA. * WINDS...NORTHWEST 5 TO 15 MPH WITH GUSTS UP TO 25 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$
139 WWUS41 KGYX 150735 WSWGYX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAY ME 235 AM EST SUN JAN 15 2012 ...DANGEROUS WIND CHILLS EXPECTED INTO THE MORNING... .THE COMBINATION OF EXTREMELY COLD TEMPERATURES AND NORTHWEST WINDS WILL COMBINE TO PRODUCE DANGEROUS WIND CHILLS THROUGH THE MID MORNING HOURS ACROSS NORTHERN NEW HAMPSHIRE AND THE MOUNTAINS AND FOOTHILLS OF WESTERN MAINE. MEZ007>009-NHZ001-002-151500- /O.CON.KGYX.WC.W.0001.000000T0000Z-120115T1500Z/ NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-NORTHERN COOS- SOUTHERN COOS- INCLUDING THE CITIES OF...ANDOVER...ROXBURY...UPTON... WILSONS MILLS...COBURN GORE...RANGELEY...KINGFIELD...BINGHAM... JACKMAN...COLEBROOK...BERLIN...LANCASTER 235 AM EST SUN JAN 15 2012 ...WIND CHILL WARNING REMAINS IN EFFECT UNTIL 10 AM EST THIS MORNING... * LOCATIONS...THE MOUNTAINS OF NEW HAMPSHIRE AND WESTERN MAINE. * HAZARD TYPES...DANGEROUSLY LOW WIND CHILLS. * WIND CHILL READINGS...AS LOW AS 39 BELOW. * TIMING...THROUGH MID-MORNING. * IMPACTS...POTENTIAL FROST BITE AND HYPOTHERMIA. * WINDS...NORTHWEST 5 TO 15 MPH WITH GUSTS UP TO 25 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL WARNING MEANS THE COMBINATION OF VERY COLD AIR AND STRONG WINDS WILL CREATE DANGEROUSLY LOW WIND CHILL VALUES. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA OR DEATH IF PRECAUTIONS ARE NOT TAKEN. && $$ MEZ012>014-NHZ003-004-151500- /O.CON.KGYX.WC.Y.0002.000000T0000Z-120115T1500Z/ SOUTHERN OXFORD-SOUTHERN FRANKLIN-SOUTHERN SOMERSET- NORTHERN GRAFTON-NORTHERN CARROLL- INCLUDING THE CITIES OF...RUMFORD...NORWAY...FRYEBURG...OXFORD... FARMINGTON...WILTON...MADISON...SKOWHEGAN...PITTSFIELD... LITTLETON...NORTH CONWAY 235 AM EST SUN JAN 15 2012 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS MORNING... * LOCATIONS...FOOTHILLS OF MAINE AND CENTRAL NEW HAMPSHIRE. * HAZARD TYPES...LOW WIND CHILLS. * WIND CHILL READINGS...AS LOW AS 29 BELOW. * TIMING...THROUGH MID-MORNING. * IMPACTS...POTENTIAL FROST BITE AND HYPOTHERMIA. * WINDS...NORTHWEST 5 TO 15 MPH WITH GUSTS UP TO 25 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$
277 WWUS41 KGYX 151320 WSWGYX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAY ME 820 AM EST SUN JAN 15 2012 MEZ007>009-NHZ001-002-151430- /O.CAN.KGYX.WC.W.0001.000000T0000Z-120115T1500Z/ NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-NORTHERN COOS- SOUTHERN COOS- INCLUDING THE CITIES OF...ANDOVER...ROXBURY...UPTON... WILSONS MILLS...COBURN GORE...RANGELEY...KINGFIELD...BINGHAM... JACKMAN...COLEBROOK...BERLIN...LANCASTER 820 AM EST SUN JAN 15 2012 ...WIND CHILL WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GRAY HAS CANCELLED THE WIND CHILL WARNING. $$ MEZ012>014-NHZ003-004-151430- /O.CAN.KGYX.WC.Y.0002.000000T0000Z-120115T1500Z/ SOUTHERN OXFORD-SOUTHERN FRANKLIN-SOUTHERN SOMERSET- NORTHERN GRAFTON-NORTHERN CARROLL- INCLUDING THE CITIES OF...RUMFORD...NORWAY...FRYEBURG...OXFORD... FARMINGTON...WILTON...MADISON...SKOWHEGAN...PITTSFIELD... LITTLETON...NORTH CONWAY 820 AM EST SUN JAN 15 2012 ...WIND CHILL ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GRAY HAS CANCELLED THE WIND CHILL ADVISORY. $$
What forecasters said that day
The local office's own words before this wind chill warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gray, ME wrote its last area forecast discussion before this wind chill warning went out at Jan 14, 9:55 AM EST, 3 hours 34 minutes earlier.
Area forecast discussion, Jan 14, 9:55 AM EST, 3 hours 34 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GRAY ME 955 AM EST SAT JAN 14 2012 .SYNOPSIS... A COLD FRONT WILL MOVE OUT TO SEA TODAY. HIGH PRESSURE WILL BUILD SOUTHEAST FROM CANADA TONIGHT AND SUNDAY, THEN SLIDE OFFSHORE ON MONDAY. A COLD FRONT WILL APPROACH FROM THE MIDWEST MONDAY NIGHT AND TUESDAY THEN EXIT THE COAST EARLY WEDNESDAY. A RIDGE OF HIGH PRESSURE FOLLOWS FOR WEDNESDAY. A WEAK CLIPPER SYSTEM WILL CROSS THE AREA LATE NEXT WEEK. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... HAVE UPDATED MORNING FCST TO REFLECT AN ADJUSTMENT TO TEMPS AS THEY CONTINUE TO FALL. ALSO INCREASED POPS FOR THE MRNG AND INTO THE AFTN OVER THE MTNS/FOOTHILLS FOR SCT SNW SHWRS. OVER MUCH OF THE COASTAL PLAIN ADDED NONMEASURABLE FLURRIES INTO THE FCST SINCE ENUF INSTBLTY WITH CAA ALLOWING SOME OF THE SNOW SHWRS TO MAKE IT TO THE COAST BUT NOTHIGN MORE THAN TRACE EVENTS EXPCTD. NO OTHER CHNGS ATTM. PREV DISCUSSION; QUICK UPDATE TO ADJUST TEMPS FOR TDA AS THEY HAVEN'T DROPPED OFF AS MUCH AS PREVIOUSLY FCST EARLY THIS MORNING. HIGHS FOR TDA MAINLY OCCURRING AT THIS TIME WITH TEMPS GENERALLY STEADY AND/OR FALLING THRU THE DAY. WILL CONT THE CHC OF -SHSN ACROSS THE N/MT ZONES SOME TDA AND CONT ACCUMULATION UP TO AROUND AN INCH...MAINLY ACROSS THE HIGHER TERRAIN AND ADJUSTING SKY COVER DOWN A BIT S OF THE N/MT ZONES DUE TO DOWNSLOPING WINDS. THE SECONDARY CD FNT MOVES THRU EARLY THIS MORNING AND OUT TO SEA TDA. THIS WILL ALLOW WINDS TO SHIFT TO NW AND BRING IN MORE COLD AIR TO THE FCST AREA. WINDS WILL SEE SOME GUSTS...BUT NEARLY AS MUCH AS YESTERDAY OR LAST NGT. EXPECT HIGHS TO RANGE FROM THE TEENS N TO THE 20S S. MAINLY USED GFS40 AND A BLEND OF MAV/MET MOS FOR THE NEAR TERM FCST. && .SHORT TERM /6 PM THIS EVENING THROUGH 6 PM SUNDAY/... HIGH PRES SLOWLY BUILDS SE FROM CANADA THRU THE SHORT TERM PERIOD. NW WINDS WILL EASE UP TNGT BUT SOME GUSTS STILL PSBL OVER OPEN AND ELEVATED TERRAIN. COULD SEE WIND CHILLS INTO ADVISORY CRITERIA THOUGH WITH TREND OF WINDS EASING UP /BELOW 10 MPH MOST AREAS EXCEPT VERY HIGH TERRAIN/ AS TEMPS FALL THUS NOT EXPECTING THE WIND CHILL TO WARRANT AN ADVISORY OR WARNING AT THIS TIME. LOW TEMPS TNGT OF MINUS 10 TO MAYBE AS COLD AS MINUS 20 N AND ZERO TO MINUS 10 S WITH SOME COASTAL LOCATIONS STAYING JUST ABOVE ZERO. MAINLY USED GFS40 AND A BLEND OF MAV/MET MOS FOR THE SHORT TERM FCST. && .LONG TERM /SUNDAY NIGHT THROUGH FRIDAY/... THE ARCTIC AIR RETREATS TO OUR NORTH AND EAST EARLY IN THE PERIOD AS THE UPPER TROUGH LIFTS OUT AND IS REPLACED BY A BROAD WEST- SOUTHWEST FLOW. TEMPERATURES RESPOND BY MODERATING TO ABOVE NORMAL VALUES FOR TUESDAY AND WEDNESDAY. BY MID WEEK...THE BROAD TROUGH RETURNS WITH THE MEAN JET POSITION NEARBY OR TO ARE SOUTH AND TEMPERATURES AVERAGING NEAR OR SLIGHTLY BELOW NORMAL. TIMING DIFFERENCES...WITH REGARDS TO HANDLING OF SHORT WAVE ENERGY... BETWEEN THE VARIOUS OPERATIONAL RUNS...ADDS UNCERTAINTY AS WE HEAD INTO THE LATTER HALF OF THE FORECAST PERIOD. THE COLD WILL BEGIN TO EASE ON MONDAY AS ARCTIC HIGH PRESSURE SLIDES OFFSHORE. A COLD FRONT APPROACHES FROM THE MIDWEST MONDAY NIGHT AND TUESDAY PRECEDED BY A MILDER SOUTHWEST FLOW. THE COLD FRONT WILL EXIT THE COAST EARLY WEDNESDAY FOLLOWED BY A FRESH SHOT OF ARCTIC AIR. A WEAK CLIPPER SYSTEM WILL CROSS THE REGION LATE THURSDAY AND EARLY FRIDAY. && .AVIATION /15Z SATURDAY THROUGH WEDNESDAY/... SHORT TERM /THROUGH SUNDAY/...VFR THRU THE SHORT TERM EXCEPT OCCASIONAL MVFR CIG AND PSBL -SHSN AT HIE TDA. LONG TERM... MON PM - WED AM...AREAS OF MVFR POSSIBLE IN RAIN AND SNOW SHOWERS. WED...W SFC WINDS MAY GUST TO 25 KT. && .MARINE... SHORT TERM /TODAY THROUGH SUNDAY/... QUICK UPDATE TO LOWER GLW TO SCA FOR THE REST OF THE DAY...ALSO EXTNDD THE SCA THRU TONIGHT. ADDED SOME FLURRIES TO THE FCST INTO THE AFTN AS WELL. ALSO ADDED FREEZING SPRAY OVER THE WATERS FOR TNGT INTO SUN MRNG. PREV DISCUSSION; WILL UPDATE TO LOWER THE STW TO A GLW FOR THISMORNING OVER THE ERN OPEN WATERS AND TO LOWER THE GLW TO AN SCA FOR TDA OVER THE WRN OPEN WATERS AND THE BAYS. BUOY REPORTS SHOWING WINDS COMING DOWN AS THE PRES GRADIENT SLOWLY EASES AS THE STORM SYSTEM CONTINUES TO MOVE AWAY TO THE NE OVER THE MARITIMES. LATER THIS MORNING WILL LIKELY NEED TO REPLACE THE GLW WITH AN SCA FOR THE REST OF TDA. W WINDS SHIFT TO NW AS A CD FNT MOVES OUT TO SEA TDA. WINDS LET UP AS THE PRES GRADIENT LETS UP THOUGH CD AIR ADVECTION OVER THE WARMER WATER WILL KEEP GUSTINESS GOING THRU THE DAY AND EVEN THRU MUCH OF TNGT. THE TREND WILL BE FOR WINDS AND SEAS TO SLOWLY EASE UP THRU THE SHORT TERM PERIOD AS HIGH PRES GRADUALLY APPROACHES FROM THE NW. LONG TERM... MON PM - WED...GALE FORCE WINDS ARE POSSIBLE. && .GYX WATCHES/WARNINGS/ADVISORIES... ME...NONE. NH...NONE. MARINE...SMALL CRAFT ADVISORY UNTIL 5 AM EST SUNDAY FOR ANZ150>154. &&
Hazardous weather outlook, Jan 14, 1:11 PM EST, 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAY ME 111 PM EST SAT JAN 14 2012 MEZ007>009-NHZ001-002-151815- NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-NORTHERN COOS- SOUTHERN COOS- 111 PM EST SAT JAN 14 2012 ...WIND CHILL WARNING IN EFFECT FROM 7 PM THIS EVENING TO 10 AM EST SUNDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE AND NORTHERN NEW HAMPSHIRE. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND CHILL WARNING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND CHILL WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MEZ012>014-NHZ003-004-151815- SOUTHERN OXFORD-SOUTHERN FRANKLIN-SOUTHERN SOMERSET-NORTHERN GRAFTON- NORTHERN CARROLL- 111 PM EST SAT JAN 14 2012 ...WIND CHILL ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 10 AM EST SUNDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE AND NORTHERN NEW HAMPSHIRE. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND CHILL ADVISORY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND CHILL ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MEZ018>028-NHZ005>010-013-014-151815- INTERIOR YORK-INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC- INTERIOR WALDO-COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN- KNOX-COASTAL WALDO-SOUTHERN GRAFTON-SOUTHERN CARROLL-SULLIVAN- MERRIMACK-BELKNAP-STRAFFORD-INTERIOR ROCKINGHAM-COASTAL ROCKINGHAM- 111 PM EST SAT JAN 14 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE...CENTRAL NEW HAMPSHIRE...NORTHERN NEW HAMPSHIRE AND SOUTHEASTERN NEW HAMPSHIRE. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ150>154-151815- STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY- PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY- CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM- 111 PM EST SAT JAN 14 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CASCO BAY...PENOBSCOT BAY...THE COASTAL WATERS FROM CAPE ELIZABETH ME TO MERRIMACK RIVER MA...THE COASTAL WATERS FROM PORT CLYDE ME TO CAPE ELIZABETH ME AND THE COASTAL WATERS FROM STONINGTON ME TO PORT CLYDE ME. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Gray, ME issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 14, 1:29 PM EST | Wind Chill Advisory | GYX | Carroll, Grafton | 19 hr |
| Jan 14, 12:19 AM EST | Storm Warning | GYX | 6 hr | |
| Jan 14, 6:21 AM EST | Gale Warning | GYX | 3 hr | |
| Jan 14, 6:21 AM EST | Small Craft Advisory | GYX | 45 hr |
Nearby
Wind Chill Warnings in Maine, 2012Wind Chill Warnings in New Hampshire, 2012Every wind chill warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.